# SDR FDEA201003090705

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 1139-1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 45.5 STA 1160 AND 1139 HAS MINOR NICK DAMAGE AT TOP OF CROWN.  CHECK LIMITS AT STA 1160 DIMENSION ARE 1.0 X 0,6 X 0.030, AT STA 1139 DIMENSIONS ARE 1.0 X 0.6 X0.025 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL I PG 102.  FABED NEW SEAT TRACK IAW DWG 144 N5021 SEAT TRACK IS R & R IAW PTF MOD FROM STA 1080 TO 1180, LBL 45.5.  THIS IS A CLASSIFIED AS A MAJOR REPAIR.
